# SDR UIEA2021082401858

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SYS "WXR RADAR FAIL" AMBER MSG ON LH MAP DISPLAY - UNABLE TO PAINT WX RETURNS. R SYS OK( PERFORMED WXR BITE PROCEDURE IN ACCORDANCE WITH FIM 34-43 FT 805. SYSTEM OK )
